Kentucky, 2011Damaging Winds in Kentucky, November 14, 2011
November 14, 2011 · NWS LMK · 3 events in 2 counties and zones
A squall line with several embedded bowing segments crossed the Ohio River just west of Louisville the evening of November 14th. Although weakening, this line brought scattered wind damage to Louisville and several other locations in Shelby County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line with several embedded bowing segments crossed the Ohio River just west of Louisville the evening of November 14th. Although weakening, this line brought scattered wind damage to Louisville and several other locations in Shelby County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Nov 14, 9:05 PM EST, 0 minutes earlier.
Area forecast discussion, Nov 14, 9:05 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
905 PM EST MON NOV 14 2011
...Mesoscale Update 2...
Well...wind fields remain strong...but the effective helicity has
been moving out as the upper jet max begins to move out. The best
instability is centered sw of SDF near OWB. There are several
stronger bowing segments within the LEWP as it move off to the E-SE.
We expect to issue a few more SVRs over the next 90 minutes and then
transition to more SPSs as storms move into more stable air.
We have received a bunch of damage reports in and around Paoli
associated with a strong bowing line segment. There are numerous
power outages and reports of other damage...which we are trying to
find more info.
&&
.Short Term (This Evening through Tuesday)...
...Strong to Severe Storms Possible this Evening/Moderate to
Heavy Rain Overnight...
Surface wave associated with the right entrance region of an upper
level jet will move from central Illinois to north central Indiana
this evening along a nearly stationary frontal boundary. Tornadic
storms have already fired just ahead of this boundary from east
central Illinois to north central Indiana. The broken line of storms
will gradually sink south through the late afternoon and early
evening with storm motion from WSW to ENE along the line. At this
point, the best time frame for the line and clusters of storms ahead
of the line into southern Indiana and along the Ohio River would be
from 7 PM to Midnight EST. Thereafter, broken line of
storms/quasi-linear structures should sink south of the Ohio River
into north central Kentucky and make progress into the Blue Grass.
Latest LAPS soundings still show a weakly capped environment over
the forecast area, however this should not last long as narrow axis
of low 60s dew points and steeper mid level lapse rates move in over
the next few hours. Forecast soundings for later this evening are
quite impressive with strong speed shear sufficient for supercells
and bowing segments, and dry mid level air that would support a
damaging wind threat. Surface based instability should be on the
order of 500 to 1000 J/kg across so. Indiana/no. central Kentucky,
although if storms arrive toward the end of the time frame offered
above, storms will likely be slightly more elevated. With the timing
of storms more toward the evening, like that the biggest tornado
threat is to the north of the Ohio River, with more of a damaging
wind threat from broken line segments into our area. A few splitting
supercells cannot be ruled out through the evening. As we move into
the overnight hours, column saturates with PWATs increasing to 1" -
1.5" through the column. This will support a heavy rain/flash
flooding threat, especially with storm movement parallel to the mid
level flow/training. The most likely area to experience 1" to
locally 2" of rainfall will be along and just south of the I 64
corridor overnight.
Have kept low temperatures for the overnight on the high side of
guidance with mild dew points in the region and heavy sky cover. As
front sinks south of the Ohio River toward dawn, southern Indiana
could see the low to mid 50s. Elsewhere south of this line, mid to
upper 50s are anticipated with perhaps a low 60 reading in the Lake
Cumberland region. As we move into daybreak on Tuesday, frontal
boundary will stay parallel to the mid level flow and stalled over
the center of our CWA. This will keep steady rain and scattered
thunderstorms ongoing through the whole day. An additional 0.5" - 1"
amounts will be possible. The mercury will not move a whole lot
tomorrow with highs only in the upper 50s to low 60s.
.Long term (Tuesday night - Monday)...
Low pressure will spin up over Texas Tuesday and move northeast up
the surface boundary into the Tennessee Valley Wednesday morning,
and off to New England by Wednesday evening. Plenty of moisture
will accompany this wave and widespread showers are expected
Tuesday night into Wednesday morning, decreasing Wednesday afternoon
as the wave moves quickly away. During the Tuesday night-Wednesday
time period it looks like QPF amounts of 1 to 2.5 inches will be
possible in Kentucky, with 0.5 to 1 inch amounts in southern
Indiana. Embedded rumbles of thunder will be possible Tuesday
night, but this will be more of a heavy rain scenario than a severe
scenario.
High pressure will move in from the west and across the region
behind the departing storm system, providing us with dry pleasant
weather Wednesday night through at least Friday night. The coolest
temperatures will come Wednesday night and Thursday night with lows
in the upper 20s to lower 30s, and highs Thursday around 50, or
about 10 degrees below normal. Temps will then begin to moderate
heading into the weekend ahead of the next approaching storm system.
A Plains storm system will get itself together Friday night and
Saturday and head east into the Ohio Valley Sunday. After a brief
break Sunday night another Red River Valley wave may develop and
move northeast into our neck of the woods on Monday. The 00Z model
runs brought precip into the LMK CWA as early as Saturday, however
the cold front won't arrive until Sunday, the 12Z GFS keeps precip
off to our west on Saturday, and general model behavior lately has
been to steadily slow systems down in their solutions. So, will
keep any POPs Saturday quite low, and will reserve higher POPs for
Saturday night into Sunday with the passage of the cold front. Will
continue POPs into Monday as that southern wave brings more showers
into the area.
&&
.AVIATION (00Z TAF ISSUANCE)...
WELL...THROUGH 00Z THE MAIN ISSUE WILL BE GUSTY S-SWLY WINDS OF 15
TO 25 MPH RANGE WITH GUSTS TO 30 MPH RANGE. THESE WILL BE SLACKEN TO
10-20 RANGE THEREAFTER WITH SOME GUSTS UP TO 25...WITH HIGHER GUSTS
IN CONVECTION.
SCT STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS SE MO AND SRN IL
AND ARE RAPIDLY MOVE E-NE AND BEGINNING TO MERGE WITH THE INITIAL
LINE OF THE STORMS OVER CENTRAL IL/IN. THESE STORMS WILL AFFECT SDF
1ST BETWEEN 8 PM TO 11 PM EST TIME FRAME. LEX'S THREAT SHOULD BE
MORE IN THE 930 PM TO 1230 AM EST. BWG'S SVR THREAT IS MINIMAL AND
WOULD BE AFTER MIDNIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING
WINDS.
OVERNIGHT THE FRONTAL BOUNDARY WILL STALL OUT ACROSS THE
AREA...BRINGING A MODERATE RAIN THREAT WITH PREVAILING LOW MVFR
CONDITIONS AND OCCASIONAL IFR CONDITIONS.
INTERMITTENT RAIN SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE
DURING THE DAY ON TUESDAY AS THE FRONTAL BOUNDARY REMAINS OVER THE
AREA.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.
Mesoscale........JDG/LG
Short Term.......JDG/BJS
Long Term........TAR
Aviation.........JDG
Hazardous weather outlook, Nov 14, 3:47 PM EST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EST MON NOV 14 2011
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-152100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
347 PM EST MON NOV 14 2011 /247 PM CST MON NOV 14 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...THIS EVENING AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH WILL BE STRONG
TO SEVERE...WILL MOVE THROUGH SOUTHERN INDIANA AND CENTRAL
KENTUCKY BETWEEN 7 PM AND MIDNIGHT EST. THE MAIN THREATS WITH THE
STRONGEST STORMS WILL BE DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING...AND HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE
RULED OUT MAINLY IN SOUTHERN INDIANA OR NORTH CENTRAL KENTUCKY.
SCATTERED THUNDERSTORMS EMBEDDED IN WIDESPREAD RAINFALL WILL
CONTINUE OVERNIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL.
AS MUCH AS 0.75 TO 1.5 INCHES COULD FALL ALONG AND SOUTH OF THE I 64
CORRIDOR WITH AREAS THAT RECEIVE REPEATED THUNDERSTORM ACTIVITY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY WITH CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY RAINFALL BEING THE MAIN THREATS.
THE THREAT FOR HEAVY RAIN WILL CONTINUE TUESDAY NIGHT BEFORE
GRADUALLY TAPERING OFF WEDNESDAY. RAINFALL AMOUNTS DURING THAT
TIME SHOULD BE ON THE ORDER OF 1 TO 2.5 INCHES IN KENTUCKY AND 0.5
TO 1 INCH IN SOUTHERN INDIANA. A FEW RUMBLES OF THUNDER WILL BE
POSSIBLE...ESPECIALLY IN SOUTHERN KENTUCKY TUESDAY EVENING...BUT
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.
A PLAINS STORM SYSTEM WILL ENTER THE PICTURE THIS WEEKEND INTO
MONDAY WITH SCATTERED THUNDERSTORM ACTIVITY POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
BJS/13
In the hours before
Special weather statement, Nov 14, 7:09 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EST MON NOV 14 2011
INZ076-083-150045-
DUBOIS-ORANGE-
709 PM EST MON NOV 14 2011
...THUNDERSTORMS WITH VERY HEAVY RAIN AND WIND GUSTS UP TO 40 TO 50
MPH OVER NORTHERN DUBOIS COUNTY INDIANA...
AT 703 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 7 MILES SOUTH OF SHOALS TO 7
MILES WEST OF JASPER...AND MOVING EAST AT 50 MPH.
OCCASIONAL LIGHTNING...VERY HEAVY RAIN AND STRONG GUSTY WINDS UP TO
40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HINDOSTAN AND SCARLET...
ORANGEVILLE AND PROSPECT...
ORLEANS AND WEST BADEN SPRINGS...
LEIPSIC AND FRENCH LICK MUNICIPAL AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3851 8693 3850 8688 3853 8684 3853 8669
3867 8669 3868 8668 3868 8630 3846 8667
3840 8708 3841 8708
TIME...MOT...LOC 0008Z 253DEG 45KT 3858 8671 3843 8698
TWFSpecial weather statement, Nov 14, 7:23 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EST MON NOV 14 2011
INZ083-150100-
DUBOIS-
723 PM EST MON NOV 14 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 60 MPH WINDS...
AT 720 PM EST/620 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A SEVERE THUNDERSTORM 16 MILES SOUTHWEST OF WINSLOW...
AND MOVING EAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
JASPER...
HOLLAND...
JOHNSBURG AND HUNTINGBURG AIRPORT...
SAINT HENRY AND FERDINAND...
SAINT MARKS AND BRETZVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8682 3820 8680 3820 8702 3820 8707
3821 8708 3840 8708
TIME...MOT...LOC 0023Z 258DEG 43KT 3818 8730
AMSLocal storm report, Nov 14, 7:53 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
753 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG PAOLI 38.56N 86.47W
11/14/2011 ORANGE IN LAW ENFORCEMENT
REPORTS OF POWER OUTAGES DUE TO DOWNED TREES AND POWER
LINES
&&
EVENT NUMBER LMK1101147
LGSpecial weather statement, Nov 14, 8:31 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
831 PM EST MON NOV 14 2011
INZ089-KYZ023>025-150200-
BRECKINRIDGE-HANCOCK-MEADE-PERRY-
731 PM CST MON NOV 14 2011
...THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...AND 40 TO 50 MPH WIND
GUSTS MOVING INTO HANCOCK AND NORTHERN BRECKINRIDGE COUNTIES ...
AT 728 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 13 MILES EAST OF TELL CITY TO
MASONVILLE...AND MOVING EAST AT 55 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND GUSTY WINDS OF 40 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HAWESVILLE...
HARDINSBURG...
PELLVILLE AND STEPHENSPORT...
PAYNEVILLE AND RAYMOND...
VICTORIA CROSSROADS AND MYSTIC...
MIDWAY AND TAR FORK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3787 8691 3801 8655 3797 8606 3763 8654
3769 8673 3773 8682 3774 8683 3780 8683
3783 8686 3783 8690 3784 8692
TIME...MOT...LOC 0130Z 270DEG 50KT 3799 8649 3773 8698
TWFSpecial weather statement, Nov 14, 8:50 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM EST MON NOV 14 2011
KYZ031>033-150215-
HENRY-OLDHAM-TRIMBLE-
850 PM EST MON NOV 14 2011
...THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...AND 40 TO 50 MPH WIND
GUSTS MOVING ACROSS TRIMBLE COUNTY KENTUCKY...
AT 846 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 6 MILES NORTH OF VEVAY TO
BEDFORD TO 6 MILES NORTHWEST OF PROSPECT...AND MOVING EAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF UP TO
50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LA GRANGE...
BEDFORD...
PROVIDENCE AND SKYLIGHT...
RUSSELL CORNER AND GREENHAVEN...
PENDLETON AND LACIE...
TARASCON AND JERICHO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3863 8522 3859 8521 3860 8508 3857 8507
3858 8504 3856 8500 3851 8502 3840 8530
3841 8563 3845 8555 3847 8550 3850 8548
3853 8542 3870 8530
TIME...MOT...LOC 0149Z 268DEG 42KT 3884 8506 3856 8531
3842 8563
TWFSpecial weather statement, Nov 14, 8:56 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
856 PM EST MON NOV 14 2011
KYZ023-024-026-027-150230-
BRECKINRIDGE-GRAYSON-HANCOCK-OHIO-
756 PM CST MON NOV 14 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...
AT 751 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITESVILLE TO
LIVERMORE...AND MOVING EAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HARTFORD...
ROSEVILLE AND SUNNYDALE...
SANDEFUR CROSSING AND JINGO...
TAR FORK AND MOUNT PLEASANT...
KIRK AND SHREVE...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 41
AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3773 8680 3774 8639 3738 8664 3734 8669
3734 8701 3736 8703
TIME...MOT...LOC 0156Z 270DEG 43KT 3771 8687 3743 8706
AMSThunderstorm Wind, Jefferson
- When
- November 14, 9:05 PM EST to 9:07 PM EST
- Where
- Jefferson County, 1.63 mi W of Audubon Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 38.200, -85.760
A portion of a roof was removed from a house on South Third Street. Water damaged portions of this home's interior. Elsewhere in Louisville, a tree was toppled at the intersection of Saint Catherine and Logan Streets.
Thunderstorm Wind, Shelby
- When
- November 14, 9:23 PM EST
- Where
- Shelby County, 4.34 mi W of Toddspoint
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.280, -85.430
Thunderstorm winds downed a tree at the intersection of Aiken and Ash Roads.
Thunderstorm Wind, Shelby
- When
- November 14, 9:41 PM EST
- Where
- Shelby County, Shelbyville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.220, -85.230
A large branch brought a power line down, blocking a roadway in Shelbyville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New York, November 14, 201125 injured · $63,000 · 65 kt wind · 9 events
- Tornado in New York, November 14, 2011$400,000 · EF2 · 1 event
- Tornado in New York, November 14, 2011$350,000 · EF2 · 1 event
- Hail and Damaging Winds in Pennsylvania, November 14, 2011$205,000 · 1.25 in hail · 17 events
- Tornado and Damaging Winds in Indiana, November 14, 2011$100,000 · EF1 · 4 events
- Hail and Damaging Winds in Ohio, November 14, 2011$111,000 · 1.75 in hail · 24 events
- Hail and Damaging Winds in Illinois, November 14, 2011$182,000 · 1.75 in hail · 13 events
- Flooding and Hail in Indiana, November 14, 2011$28,000 · 1.75 in hail · 14 events
- Damaging Winds in Pennsylvania, November 14, 2011$25,000 · 52 kt wind · 6 events
- Hail and Damaging Winds in Ohio, November 14, 2011$17,000 · 1.25 in hail · 14 events
- Damaging Winds and Lightning Strike in Kentucky, November 14, 2011$24,000 · 52 kt wind · 3 events
- Damaging Wind in Indiana, November 14, 2011$20,000 · 54 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 347538, 347541, 347544.